| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Codes |
Charging Problem (2892); Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that a charger failed due to a functional issue.
Additional Manufacturer Narrative
Device evaluation of integrated charger has been completed.The reported problem (fails due to functional issue) was confirmed due to corrosion on the battery board.The charger displayed a light when no battery was inserted, indicating a charger failure.The root cause for the corrosion was ingress of an unknown contaminant.Lifevest patient training materials have been updated as a reminder not to expose the lifevest electronic components to liquids.There was no adverse event that resulted from the damaged charger.